Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 41, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 13, 2022, 3:41 PM CDT for Columbia County, Union County, Arkansas; Claiborne Parish, Louisiana. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 3:41 PM CDT (20:41 UTC)
- Expired
- Apr 13, 2022, 4:05 PM CDT
- In force
- 24 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA
The radar
The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 3:45 PM CDT | TSTM WND DMG | 1 Nnw Haynesville, LA | SEVERAL TREES DOWN ALONG HWY 79. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 10:37 AM CDT | Tornado Watch | SPC | 6 hr |
| Apr 13, 2:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 355 m²/s²
- 0-3 km storm-relative helicity
- 649 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted.
854
WFUS54 KSHV 132041
TORSHV
ARC027-139-LAC027-132115-
/O.NEW.KSHV.TO.W.0041.220413T2041Z-220413T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
341 PM CDT Wed Apr 13 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Union County in south central Arkansas...
Southeastern Columbia County in southwestern Arkansas...
Northern Claiborne Parish in northwestern Louisiana...
* Until 415 PM CDT.
* At 341 PM CDT, a severe thunderstorm capable of producing a
tornado was located 3 miles south of Haynesville, or 9 miles north
of Homer, moving east northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Union, southeastern Columbia Counties in southwestern
Arkansas and northern Claiborne Parishes, including the following
locations... Hew Hope, Antioch, Summerfield, Three Creeks and
Corney Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3285 9314 3296 9320 3313 9280 3287 9274
TIME...MOT...LOC 2041Z 256DEG 25KT 3293 9312
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
151 follow-up statement
132
WWUS54 KSHV 132105
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
405 PM CDT Wed Apr 13 2022
ARC027-139-LAC027-132114-
/O.CAN.KSHV.TO.W.0041.000000T0000Z-220413T2115Z/
Union AR-Columbia AR-Claiborne LA-
405 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR SOUTHWESTERN UNION...SOUTHEASTERN COLUMBIA
COUNTIES IN SOUTHWESTERN ARKANSAS AND NORTHERN CLAIBORNE PARISHES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 500 PM CDT for southwestern
Arkansas. A Tornado Watch also remains in effect until 1000 PM CDT
for south central Arkansas...and northwestern Louisiana.
LAT...LON 3285 9314 3296 9320 3313 9280 3287 9274
TIME...MOT...LOC 2102Z 256DEG 25KT 3297 9293
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:48 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 13, 12:48 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1248 PM CDT Wed Apr 13 2022 .AVIATION... Cold front pushing eastward across E TX this Wednesday afternoon with numerous TSTMS along and ahead of front in unstable airmass across the ArkLaTex and ArkLaMiss regions. Expect widespread MFVR ceilings and VSBY along and ahead this cold front in numerous showers and TSTMS across N LA, SW AR, and E TX. With cold front passage, expect VFR conditions to return behind the front in cooler, drier, and stable airmass. /VIII/ && .PREV DISCUSSION... /issued 1104 AM CDT Wed Apr 13 2022/ UPDATE... Currently a strong cold front, oriented from SW to NE, is pushing through the Dallas Metroplex. This front will be moving southeast into the Arklatex this evening. Right now there is limited convection along this front, but anticipate more showers and thunderstorms will develop right along the front as the front advances eastward this afternoon. However, a large bulk of the showers and storms are being, and should continue to be, triggered along a subtle trough feature already moving into northwestern portions of the Four State region. Tornado Watch #120 was just issued along and ahead of a line of bowing thunderstorms moving through the I-30 corridor as the atmosphere contains moderate instability and moderate to high wind shear, enough ingredients to produce severe thunderstorms with a tornado threat, in addition to a risk of damaging wind gusts and hail. The storms which develop along the actual cold front moving in from the northwest later this afternoon into this evening will still have at least some severe weather threat, although the risk of tornadoes will be reduced in comparison to storms forming ahead of this front. /50/ PREV DISCUSSION... /issued 201 AM CDT Wed Apr 13 2022/ SHORT TERM.../Today through Thursday/ A surface front and upper-trough will swing east across the region today. A moist and unstable airmass will remain in place across the ArkLaTex with dewpoint values in the mid to upper 60s aiding in destabilizing the atmosphere ahead of the front. Convection to initiate along the frontal boundary around mid-morning with the severe weather threat quickly increasing during the afternoon as the capping inversion breaks. All of the ArkLaTex is covered in a severe weather threat with the highest risk being across north Louisiana into south-central Arkansas. Large hail, damaging winds, and embedded tornadoes will be possible within the line. An enhanced pressure gradient will generate southerly winds around 15 mph today ahead of the front. Although, wind speeds could approach 20 mph in some areas, current thinking is that duration and magnitude of wind speeds will not be enough to warrant a Wind Advisory. Severe weather threat to diminish during the evening with lingering showers and isolated thunderstorms possible across northeast and north-central Louisiana through midnight. Overnight low temperatures forecast to fall into the 40s tonight. Dry conditions expected on Thursday as a surface high and weak upper-level ridging rebuilds across the region with temperatures forecast to climb into the mid 70s. /05/ LONG TERM....LONG TERM.../Thursday Night through Tuesday/ Overnight Thursday into Friday, the boundary responsible for our active weather pattern early this week will begin to retrograde northward. Upper-level pattern as we move into the long-term portion of the forecast period continues to feature an occluding low pressure system near the Great Lakes as it continues to track to the northeast into Canada. Long range models continue to indicate that the aforementioned boundary will return to our area as a warm front on Friday, with PoPs increasing beginning in the southeast during the day Friday, together with a return of warmer and more humid conditions. This will also usher in more warmer and humid conditions to the area on Friday. Afternoon temperatures will return to around the 80 degree mark for the region on Friday with relative humidity above 50 percent. At this time the severe weather threat for Friday remains on the lower end, but will continue to monitor through subsequent forecast updates. As the weekend commences, another dryline is expected to set up over central Texas. There does remain some model inconsistencies with regards to the exact timing and location of thunderstorm activity, thus confidence remains too low at this time to do more than speculate on the matter of severe potential. That being said, the SPC is hinting at a potential need for outlook products in the days 4-6 timeframe, thus the pattern for this weekend and into next week will also bear watching through subsequent model runs. /26/ && .PRELIMINARY POINT TEMPS/POPS... SHV 81 46 78 51 / 90 10 0 0 MLU 80 47 75 49 / 90 60 0 0 DEQ 77 39 74 46 / 90 0 0 0 TXK 80 44 75 51 / 90 0 0 0 ELD 78 42 75 47 / 100 30 0 0 TYR 83 47 77 54 / 70 0 0 0 GGG 83 45 77 51 / 80 0 0 0 LFK 83 48 80 54 / 70 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 08/50/05/26
Hazardous weather outlook, Apr 13, 3:25 PM CDT, 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Shreveport LA 325 PM CDT Wed Apr 13 2022 ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-137-138- 149>153-165>167-142030- Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson- Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Cass- Marion-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby- Angelina-San Augustine- 325 PM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms are expected along a frontal boundary which will continue to move moves across the region through this evening. Some of these storms will be severe, with all modes of severe weather possible. Heavy rainfall will also remain a possibility, which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Dry weather is expected on Thursday, but thunderstorm chances will return by Friday night and last at least through the upcoming weekend. The risk of widespread severe weather over this period is low. .SPOTTER INFORMATION STATEMENT...Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed through this evening. ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-142030- Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin- Titus-Camp-Morris-Wood-Upshur-Smith- 325 PM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... The severe weather risk today has ended for portions of the Arklatex and Southeast Oklahoma along and west of a Nashville Arkansas, to Texarkana, to Tyler Texas line. Temperatures will turn colder this evening with occasionally gusty west to northwest winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Dry weather is expected on Thursday, but thunderstorm chances will return by Friday night and last at least through the upcoming weekend. The risk of widespread severe weather over this period is low. .SPOTTER INFORMATION STATEMENT...Activation of emergency management personnel, amateur radio operators, and storm spotters are not currently anticipated through early next week. 50
In the hours before
Special weather statement, Apr 13, 2:07 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
207 PM CDT Wed Apr 13 2022
TXZ110>112-124>126-136>138-131945-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-Camp TX-Marion TX-
Wood TX-Morris TX-
207 PM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of northeastern Smith,
western Marion, southwestern Cass, northwestern Harrison,
southeastern Wood, Upshur, southeastern Morris, southern Camp and
northwestern Gregg Counties through 245 PM CDT...
At 206 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pittsburg to 8 miles south of Hawkins.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Lone Star, Big Sandy,
Hawkins, Ore City, Clarksville City, East Mountain, Harleton, Diana,
Rosewood, West Mountain, Cedar Springs, Winona, Avinger, Union Grove,
Warren City and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CDT for northeastern
Texas.
&&
LAT...LON 3290 9436 3254 9455 3249 9524 3295 9508
TIME...MOT...LOC 1906Z 274DEG 44KT 3292 9498 3247 9518
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
33Local storm report, Apr 13, 2:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 WNW NEW BOSTON 33.48N 94.49W
04/13/2022 BOWIE TX FIRE DEPT/RESCUE
BROKEN POWER LINE POLES NEAR US HWY 82 AND
CR3104.
&&
16Special weather statement, Apr 13, 2:47 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
247 PM CDT Wed Apr 13 2022
TXZ149-150-152-132030-
Cherokee TX-Nacogdoches TX-Rusk TX-
247 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of southwestern Rusk,
northwestern Nacogdoches and northern Cherokee Counties through 330
PM CDT...
At 247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jacksonville, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jacksonville, Rusk, Mount Selman, Ponta, Sacul, Mixon, New Salem,
Douglass, New Summerfield, Cushing, Gallatin, Reklaw, Concord,
Lilbert and Looneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CDT for eastern and
northeastern Texas.
&&
LAT...LON 3184 9535 3206 9535 3214 9484 3164 9483
TIME...MOT...LOC 1947Z 271DEG 35KT 3193 9526
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
33Local storm report, Apr 13, 2:51 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 6 WNW NEW BOSTON 33.49N 94.51W
04/13/2022 BOWIE TX FIRE DEPT/RESCUE
FIRE DEPT/RESCUE: APPROXIMATELY 20 TREES
DOWN NEAR CR3103, ROOF OFF OF A MOBILE HOME,
POWERLINES DOWN. A BUILDING WAS MOVED
APPROXIMATELY 20 FEET FROM LOCATION. CR3103
IS OFF OF US HWY 82. COUNTY CREWS ARE
ON-SCENE TO ASSIST WITH REMOVAL OF TREES IN
THE ROADWAY. BOWIE CASS ELECTRIC HAS BEEN
NOTIFIED AS WELL. DE KALB FIRE IS ALSO
ON-SCENE AT THIS TIME. THIS IS IN THE MALTA
COMMUNITY JUST EAST FROM DE KALB.
&&
16Special weather statement, Apr 13, 2:54 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Wed Apr 13 2022
ARZ061-072-073-132045-
Union AR-Nevada AR-Columbia AR-
254 PM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of southeastern Nevada,
northwestern Union and central Columbia Counties through 345 PM
CDT...
At 254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Poison Springs State Park to Smithland.
Movement was northeast at 65 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Magnolia, Waldo, McNeil, Bussey, Village, Lisbon, Mount Holly,
Smithland, Macedonia, White Oak Lake State Park, Calhoun, Young,
Ebenezer, Laughlin, Marysville, College Hill, Cairo, Lamartine,
Spotville and Medlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 500 PM CDT for south central
and southwestern Arkansas. A Tornado Watch also remains in effect
until 1000 PM CDT for south central Arkansas.
&&
LAT...LON 3317 9280 3314 9348 3315 9349 3369 9311
3338 9312 3337 9279
TIME...MOT...LOC 1954Z 237DEG 54KT 3359 9309 3322 9340
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
33Local storm report, Apr 13, 3:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 6 WNW NEW BOSTON 33.49N 94.51W
04/13/2022 BOWIE TX FIRE DEPT/RESCUE
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6
WNW NEW BOSTON. FIRE DEPT/RESCUE:
APPROXIMATELY 20 TREES DOWN NEAR CR3103,
ROOF OFF OF A MOBILE HOME, POWERLINES DOWN.
A BUILDING WAS MOVED APPROXIMATELY 3 FEET
FROM LOCATION. CR3103 IS OFF OF US HWY 82.
COUNTY CREWS ARE ON-SCENE TO ASSIST WITH
REMOVAL OF TREES IN THE ROADWAY. BOWIE CASS
ELECTRIC HAS BEEN NOTIFIED AS WELL. DE KALB
FIRE IS ALSO ON-SCENE AT THIS TIME. THIS IS
IN THE MALTA COMMUNITY JUST EAST FROM DE
KALB.
&&
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 9:18 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller | 57 min |
| Apr 12, 9:57 PM CDT | Tornado Warning | SHV | Columbia, Lafayette | 18 min |
| Apr 12, 10:13 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 32 min |
| Apr 12, 10:25 PM CDT | Tornado Warning | SHV | Hempstead, Nevada | 35 min |
| Apr 12, 10:43 PM CDT | Severe Thunderstorm Warning | SHV | Union | 47 min |
| Apr 13, 4:29 AM CDT | Severe Thunderstorm Warning | SHV | Union | 61 min |
| Apr 13, 5:03 AM CDT | Special Weather Statement | SHV | Lafayette | 27 min |
| Apr 13, 5:09 AM CDT | Severe Thunderstorm Warning | SHV | Union | 34 min |
| Apr 13, 6:42 AM CDT | Special Weather Statement | SHV | Nevada | 18 min |
| Apr 13, 10:33 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller | 42 min |
| Apr 13, 10:41 AM CDT | Special Weather Statement | SHV | Howard, Sevier | 49 min |
| Apr 13, 11:13 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 47 min |
| Apr 13, 11:54 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 36 min |
| Apr 13, 12:29 PM CDT | Special Weather Statement | SHV | Nevada | 31 min |
| Apr 13, 1:18 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 42 min |
| Apr 13, 1:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Miller, Sevier | 36 min |
| Apr 13, 2:54 PM CDT | Special Weather Statement | SHV | Columbia | 51 min |
| Apr 13, 3:54 PM CDT | Special Weather Statement | SHV | Union | 36 min |
| Apr 12, 9:02 PM CDT | Tornado Warning | SHV | Caddo, De Soto | 17 min |
| Apr 12, 9:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 50 min |
| Apr 12, 9:48 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Webster | 27 min |
| Apr 12, 9:52 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 23 min |
| Apr 12, 10:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more | 42 min |
| Apr 12, 10:08 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Claiborne, Webster | 29 min |
| Apr 12, 10:12 PM CDT | Tornado Warning | SHV | Bienville, De Soto, Natchitoches, Red River | 33 min |
| Apr 12, 10:19 PM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, Natchitoches, Red River | 26 min |
| Apr 12, 10:37 PM CDT | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 38 min |
| Apr 12, 10:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Jackson, Lincoln, Natchitoches, Ouachita and 3 more | 51 min |
| Apr 12, 11:21 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 39 min |
| Apr 12, 11:26 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more | 64 min |
| Apr 12, 11:37 PM CDT | Flash Flood Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine, Winn | 3 hr |
| Apr 12, 11:58 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 62 min |
| Apr 13, 12:30 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Winn | 30 min |
| Apr 13, 1:02 AM CDT | Flash Flood Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Sabine, Winn | 3 hr |
| Apr 13, 1:16 AM CDT | Special Weather Statement | SHV | Grant, LaSalle, Natchitoches, Sabine, Winn | 29 min |
| Apr 13, 2:05 AM CDT | Special Weather Statement | SHV | Red River | 25 min |
| Apr 13, 2:36 AM CDT | Special Weather Statement | SHV | Bienville, Jackson | 24 min |
| Apr 13, 2:49 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 26 min |
| Apr 13, 3:14 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 46 min |
| Apr 13, 3:39 AM CDT | Special Weather Statement | SHV | Lincoln | 36 min |
| Apr 13, 3:49 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 41 min |
| Apr 13, 3:44 PM CDT | Tornado Warning | SHV | De Soto, Sabine | 31 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 64 min |
| Apr 13, 4:05 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 40 min |
| Apr 13, 4:17 PM CDT | Tornado Warning | SHV | Grant, Winn | 28 min |
| Apr 13, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 51 min |
| Apr 13, 4:40 PM CDT | Tornado Warning | SHV | Winn | 50 min |
| Apr 13, 5:11 PM CDT | Tornado Warning | SHV | Caldwell, Jackson, Winn | 35 min |
| Apr 13, 5:14 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Natchitoches, Winn | 46 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | SHV | Ouachita | 27 min |
| Apr 13, 5:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 49 min |
Nearby
Tornado Warnings in Arkansas, 2022Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.